Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
No, in fact her neurologist does not belive it is a side effect of VIMPAT and its hard to tell since its a relatively new drug; meaning not fda approved to be used alone and not used in people under 18 and my daughter is 11, right at puberty. But i doubt it s the medication because i basically forced the neurologist to switch medications and the behaviors did not go away, she has been switched 3 times in 2 months with no change in behavior, so i would have to agree with the neurologist that at this point i don't think its the medication. And the medication is controlling the seizures...some made her slightly most forgetful, one made her hair shed and this one seems to make her slightly more aggressive (talking back and demanding she is right) but none changed her hearing voices or talking to herself. it would simple go away for a while and come back the same.
Thank you for taking the time to talk to me about this, it saddens me greatly. i guess in accordance with your suggestion the next step is to get a work-up from her neurologist and see a psychologist since it is apparently getting worse not better.
.OKMH53016130 My son is very anxious. He gets like